Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 275, NWS Philadelphia/Mount Holly

July 22, 20196 counties in New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 22, 2019, 6:54 PM EDT for 6 counties in New Jersey. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2019, 6:54 PM EDT (22:54 UTC)
Expired
Jul 22, 2019, 7:45 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 36 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 7:33 PM EDTTSTM WND DMGAbsecon, NJLARGE TREE DOWN IN ABSECON. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 2:17 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

423 
WUUS51 KPHI 222254
SVRPHI
NJC001-005-009-011-025-029-222345-
/O.NEW.KPHI.SV.W.0275.190722T2254Z-190722T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
654 PM EDT Mon Jul 22 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Atlantic County in southern New Jersey...
  Southeastern Cumberland County in southern New Jersey...
  Ocean County in southern New Jersey...
  Cape May County in southern New Jersey...
  Southeastern Burlington County in southern New Jersey...
  Eastern Monmouth County in central New Jersey...

* Until 745 PM EDT.

* At 654 PM EDT, severe thunderstorms were located along a line
  extending from Highlands to near Barnegat to 10 miles south of
  Fortesque, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Toms River, Vineland, Atlantic City, Millville, Ocean City,
  Cumberland, Lakewood, Middletown, Howell, Barnegat, Pleasantville,
  Tinton Falls, Holmdel, Red Bank, Beachwood, Somers Point,
  Keansburg, Brigantine, Northfield and Absecon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3982 7409 3979 7410 4001 7409 3974 7419
      3976 7410 3954 7429 3953 7426 3954 7440
      3956 7441 3939 7438 3933 7468 3929 7455
      3910 7470 3908 7490 3917 7490 3930 7530
      3984 7435 4045 7415 4048 7401
TIME...MOT...LOC 2254Z 256DEG 27KT 4039 7400 3979 7415 3908 7515 

HAIL...<.75IN
WIND...60MPH
 
$$

Meola
2 follow-up statements
808 
WWUS51 KPHI 222332
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
732 PM EDT Mon Jul 22 2019

NJC025-222341-
/O.CAN.KPHI.SV.W.0275.000000T0000Z-190722T2345Z/
Monmouth NJ-
732 PM EDT Mon Jul 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONMOUTH COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
southern New Jersey.

LAT...LON 3984 7412 3982 7409 3982 7416 3980 7410
      3975 7420 3974 7420 3974 7419 3976 7410
      3958 7434 3953 7430 3954 7439 3956 7441
      3939 7438 3933 7468 3929 7455 3910 7471
      3930 7512 3987 7408
TIME...MOT...LOC 2331Z 261DEG 28KT 3954 7427 3918 7479 

$$

NJC001-005-009-011-029-222345-
/O.CON.KPHI.SV.W.0275.000000T0000Z-190722T2345Z/
Atlantic NJ-Cumberland NJ-Ocean NJ-Cape May NJ-Burlington NJ-
732 PM EDT Mon Jul 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN ATLANTIC...SOUTHEASTERN CUMBERLAND...SOUTHEASTERN
OCEAN...NORTHERN CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...

At 731 PM EDT, severe thunderstorms were located along a line
extending from near Tuckerton to near Dennisville, moving east at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Cumberland, Barnegat,
Pleasantville, Somers Point, Brigantine, Northfield, Absecon, Egg
Harbor City, Laurel Lake, Tuckerton, Woodbine, Sea Isle City, Estell
Manor, Avalon, Port Republic and Corbin City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3984 7412 3982 7409 3982 7416 3980 7410
      3975 7420 3974 7420 3974 7419 3976 7410
      3958 7434 3953 7430 3954 7439 3956 7441
      3939 7438 3933 7468 3929 7455 3910 7471
      3930 7512 3987 7408
TIME...MOT...LOC 2331Z 261DEG 28KT 3954 7427 3918 7479 

HAIL...<.75IN
WIND...60MPH
 
$$

Meola
045 
WWUS51 KPHI 222344
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
744 PM EDT Mon Jul 22 2019

NJC001-005-009-011-029-222354-
/O.EXP.KPHI.SV.W.0275.000000T0000Z-190722T2345Z/
Atlantic NJ-Cumberland NJ-Ocean NJ-Cape May NJ-Burlington NJ-
744 PM EDT Mon Jul 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ATLANTIC...
SOUTHEASTERN CUMBERLAND...SOUTHEASTERN OCEAN...NORTHERN CAPE MAY AND
SOUTHEASTERN BURLINGTON COUNTIES WILL EXPIRE AT 745 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
southern New Jersey.

LAT...LON 3984 7412 3982 7409 3982 7416 3980 7410
      3975 7420 3974 7420 3974 7419 3976 7410
      3958 7434 3953 7430 3954 7439 3956 7441
      3939 7438 3933 7468 3929 7455 3910 7471
      3930 7512 3987 7408
TIME...MOT...LOC 2344Z 256DEG 27KT 3956 7417 3920 7469 

$$

Meola

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:35 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 22, 6:35 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
635 PM EDT Mon Jul 22 2019

.SYNOPSIS...
A cold front will slowly make its way offshore through Tuesday, with
multiple waves of low pressure riding along it. By Wednesday, that
front should push further offshore, with high pressure building in
behind it. This large area of high pressure will continue to
influence our weather from the middle of this week into the weekend
and through beginning of next week.
&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...

630 PM Update...Damaging storms have been moving through eastern
PA, parts of the Delmarva, and NJ but these will be off the
coast within the next couple hours. Heat Advisory is cancelled
as these storms have cooled temps.

Previous discussion...

330 PM Update...

Severe weather and flash flooding threat continues into this
evening...

Storms beginning to pop over eastern PA into northern NJ in
unstable environment. At the surface, low pressure beginning to
develop over eastern PA along a diffuse frontal boundary while
in the upper levels shortwave energy associated with deepening
upper level trough is approaching from the west.

As we head through the late afternoon into early this evening,
Expect convection to become better organized...likely taking the
form of a line or line segments moving into our eastern PA zones and
affecting the I-95 corridor and points S/E over NJ and the
Delmarva during roughly the 5-8 pm time frame. Given ML CAPES
of 1500-2000 j/kg with effective bulk shear near 35 knots this
should allow for line to sustain itself and produce a good
potential for severe weather. Damaging winds look to be the
biggest threat given modest wind field aloft and steep low level
lapse rates which should help to aid in bringing downdrafts to
the surface. Do still have concerns that there could be
potential for isolate tornadoes with the most likely spot for
this being near and north of the front over portions of northern
NJ along the I-78 / I- 80 corridor where winds will be more
backed in the low levels. This heightened risk should also
extend west into adjacent portion of eastern PA. Finally,
flooding/flash flooding remains a threat given very high PWATs
though the one mitigating factor is that storms should be fast
moving.

By the mid evening, first round of convection should be off to the
east with a relative lull in activity likely as low pressure moves
east across Long Island. However the problem is that the trailing
front will get hung up across the area with upper level trough still
lagging off to the west over the Ohio Valley. And then by the late
evening into the overnight period (11pm - 2am) as more shortwave
energy arrives this should result in another wave developing along
the front with additional widespread showers and possible
embedded storms moving in from the SW. At this time front should
be hung up right around the I-95 corridor and it's this area we
are particularly concerned about for potentially heavy
showers/storms overnight as PWATs will remain very high with
some elevated instability to work with. Thus, flooding/flash
flooding still a threat especially if heavy rain hits areas
that happen to have also gotten hard hit this evening. Severe
weather threat by this time will be lower though. It will still
be another fairly warm and muggy night near and south of the
front across the urban corridor and points S/E with lows still
only getting down to the low 70s with high dew points as well.
It will be cooler north of here though with lows in the 60s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
By Tuesday morning, second wave of low pressure will be slowly
moving off the New Jersey coast and this will help to gradually
drag the front farther south finally. As such, expect
rain/showers continuing into the early morning at least along
and south of the I-95 corridor with this activity gradually
ending from north to south through the late morning into the
afternoon with the frontal passage. Any of this additional rain
occuring Tuesday should not be as heavy with diminishing
instability but could still exacerbate any flooding issues that
could be ongoing from earlier. Not expecting much sun as area
remains under influence of deep upper trough to the west and
front only lingers just off the coast. Highs will generally be
in the mid to upper 70s and with dew points in the 60s it will
certainly feel much more comfortable!

Forecast becomes a little tricky for late day Tuesday into
Tuesday night as yet one more wave may try to develop along
front just off the coast and this could bring in another round
of rain/showers...mainly for coastal areas. It shouldn't be
particularly heavy though.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Overview...

An extended stretch of mainly dry and seasonable weather is expected
for most of this week and into the weekend. At upper levels, a
lingering trough will remain over the East from Wednesday into
Thursday. This trough will weaken and shift southward through the
week as a ridge moves out of the Great Lakes and builds into
southern Canada and New England. At the surface, a broad region of
high pressure will exist downstream the ridge and upstream the
trough. This high will start the midweek period over the Midwest,
and as the upper level features slowly shift, the high will
gradually make its way eastward. It will not crest over our region
until the weekend. Even by early next week, we will probably
continue to feel the influence of this high. The resulting sensible
weather is something we really have not seen much of this year:
several consecutive days (at least) of dry and quiet weather.
Temperatures also look near normal for this period, as we are
between cooler than normal air to the south associated with the
lingering trough, and much warmer than normal air that will
build in with the ridge well to our north.

Dailies...

Wednesday... Our early week frontal system will still be departing
on Wednesday, and it looks like considerable cloud cover and
possibly some light showers may linger towards the coast especially
in the morning. As a wave of low pressure moves offshore, some
guidance is even hinting at an inverted-trough like feature which
could throw some light showers back into coastal NJ. However, the
trend for the day will be clearing skies and drier weather,
especially to the west. Temperatures only getting into the low 80s
in most areas with the cooler air behind the front.

Wednesday night-Saturday... Dry and quiet. A very gradual warming
trend in 850mb temperatures should yield a slow warming trend at the
surface, with each day generally a degree or two warmer than the
previous but no warmer than the upper 80s by Saturday. Dew points
should remain comfortable also, with those also showing just a slow
uptrend heading towards the weekend but remaining well away from
the oppressive territory we have seen.

Sunday-Monday... Temperatures should continue coming up slowly
during this period, with some 90s potentially returning to the
picture. Humidity will also continue to creep up, but . A weak
frontal system may approach on Sunday, with possibly some showers up
north. However, high pressure still looks to be the dominant feature
into early next week, and we will likely have to wait until later in
the week to see any more robust frontal systems.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through 0z...Strong to severe storms likely to affect most
terminals during the 20z to 0z time frame. Expect restrictions
to IFR or lower with wind gusts of 35-40+ knots possible.

Tonight...First round of storms should be off the coast by 0z
but additional rounds of showers with possible storms likely
for the late evening into the overnight with cigs to at least
MVFR likely by this time to even IFR possible.

Tuesday...Rain/showers should be tapering off but MVFR
restrictions likely to continue for most sites through most of
the morning if not into the early afternoon in some places.

Outlook...

Wednesday... Mainly VFR, except MVFR possible at least through the
morning at MIV and ACY. Winds north-northeast at 5 to 10 kt.

Wednesday night-Saturday... An extended period of quiet, VFR
conditions is expected. Winds mainly light and variable, favoring
light easterly flow if anything.

&&

.MARINE...
Marginal SCA conditions at times for the coastal waters as low
pressure develops over PA then moves off the coast. Bigger
Story will likely be strong to severe storms moving over the
coastal waters (as well as the Delaware Bay) this evening and
these could produce wind gusts of 40-50 knots in the strongest
storms. These should be east of the waters by late evening.

For Tuesday, SCA level seas likely to continue most of the
morning even as winds diminish so SCA runs until noon.
Conditions sub SCA by Tuesday night but more rain/showers
possible with reduced visibilities as front will be stalled over
coastal waters.

Outlook...

Wednesday-Saturday... Winds and seas are expected to remain below
SCA criteria. 3 to 4 foot seas Wednesday diminish to mainly 2 to 3
feet for the remainder of the period.

RIP CURRENTS...
An increasing southerly wind fetch and building waves are
expected to create a moderate risk for the development of
dangerous rip currents today along the New Jersey shore. The
Delaware coastline is expected to have a low risk or the
development of dangerous rip currents today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Tuesday morning for PAZ054-055-
     060>062-070-071-101>106.
NJ...Flash Flood Watch through Tuesday morning for NJZ001-007>010-
     012>027.
DE...Flash Flood Watch through Tuesday morning for DEZ001>004.
MD...Flash Flood Watch through Tuesday morning for MDZ008-012-015-
     019-020.
MARINE...Small Craft Advisory until noon EDT Tuesday for ANZ450>455.

&&

Synopsis...O'Brien
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...O'Brien
Aviation...Fitzsimmons/O'Brien
Marine...Fitzsimmons/O'Brien
Hazardous weather outlook, Jul 22, 6:31 PM EDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
631 PM EDT Mon Jul 22 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-016-021-023-PAZ054-
055-060>062-101>103-105-232245-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Salem-Cumberland-
Cape May-Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-
Eastern Chester-Western Montgomery-Upper Bucks-
631 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-024>026-232245-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
631 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-232245-
Delaware Beaches-
631 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-232245-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
631 PM EDT Mon Jul 22 2019

...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012-013-015-017>020-022-027-PAZ070-071-104-106-232245-
Middlesex-Western Monmouth-Mercer-Gloucester-Camden-
Northwestern Burlington-Ocean-Atlantic-Southeastern Burlington-
Delaware-Philadelphia-Eastern Montgomery-Lower Bucks-
631 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 22, 6:42 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     2 SSW RANCOCAS          39.99N 74.88W
07/22/2019                   BURLINGTON         NJ   NWS EMPLOYEE

            TREE DOWN ONTO A HOUSE ON BIRCH DR WITH AN
            OCCUPANT TRAPPED. TIME ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jul 22, 6:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 S BRANCHBURG TWP      40.55N 74.70W
07/22/2019                   SOMERSET           NJ   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN ON S BRANCH RD. TIME
            ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jul 22, 6:48 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     1 W FREEHOLD            40.26N 74.29W
07/22/2019                   MONMOUTH           NJ   TRAINED SPOTTER

            ROUTE 9 SOUTH CLOSED DUE TO TREES AND WIRES
            DOWN. TIME ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jul 22, 6:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
649 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     MIDDLESEX               40.58N 74.50W
07/22/2019                   MIDDLESEX          NJ   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN. TIME ESTIMATED FROM
            RADAR.

&&

JEO
Local storm report, Jul 22, 6:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     OAKLYN                  39.90N 75.08W
07/22/2019                   CAMDEN             NJ   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN, BROKEN, OR LEANED
            OVER WITH POWER OUT. TIME ESTIMATED FROM
            RADAR.

&&

JEO
Local storm report, Jul 22, 6:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     2 E BARNEGAT            39.75N 74.19W
07/22/2019  M53 MPH          ANZ451             NJ   MESONET

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:25 PM EDTSpecial Weather StatementPHIWarren50 min
Jul 21, 8:44 PM EDTSevere Thunderstorm WarningPHIWarren46 min
Jul 21, 9:05 PM EDTSpecial Weather StatementPHIMorris25 min
Jul 21, 9:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren51 min
Jul 21, 10:12 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Monmouth, Morris, Somerset48 min
Jul 21, 10:13 PM EDTSevere Thunderstorm WarningPHISalem47 min
Jul 21, 10:15 PM EDTSpecial Marine WarningPHI60 min
Jul 21, 10:54 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem25 min
Jul 21, 10:58 PM EDTSpecial Marine WarningPHI62 min
Jul 21, 11:02 PM EDTSevere Thunderstorm WarningPHIMonmouth31 min
Jul 21, 11:27 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean48 min
Jul 21, 11:31 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden44 min
Jul 21, 11:40 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren50 min
Jul 21, 11:54 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean51 min
Jul 22, 12:00 AM EDTSpecial Marine WarningPHI90 min
Jul 22, 12:16 AM EDTSpecial Weather StatementPHIMercer29 min
Jul 22, 12:34 AM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean41 min
Jul 22, 1:50 PM EDTSpecial Weather StatementPHIWarren25 min
Jul 22, 2:00 PM EDTSpecial Weather StatementPHISussex45 min
Jul 22, 2:13 PM EDTSpecial Weather StatementPHIWarren32 min
Jul 22, 2:35 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren40 min
Jul 22, 2:58 PM EDTSmall Craft AdvisoryPHI27 hr
Jul 22, 3:02 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jul 22, 3:12 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex48 min
Jul 22, 3:33 PM EDTAreal Flood AdvisoryPHIWarren7 hr
Jul 22, 3:43 PM EDTFlash Flood WarningPHISussex4 hr
Jul 22, 4:11 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 22, 4:16 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem59 min
Jul 22, 4:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren51 min
Jul 22, 4:40 PM EDTAreal Flood AdvisoryPHICamden, Cumberland, Gloucester, Salem114 min
Jul 22, 4:52 PM EDTSpecial Marine WarningPHI53 min
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren44 min
Jul 22, 5:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester41 min
Jul 22, 5:14 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem61 min
Jul 22, 5:17 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren73 min
Jul 22, 5:34 PM EDTFlash Flood WarningPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 22, 5:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more80 min
Jul 22, 5:43 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Hunterdon, Mercer, Middlesex and 4 more3 hr
Jul 22, 5:50 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more40 min
Jul 22, 5:52 PM EDTSpecial Marine WarningPHI53 min
Jul 22, 6:09 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean51 min
Jul 22, 6:12 PM EDTSpecial Marine WarningPHI93 min
Jul 22, 6:21 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cumberland, Monmouth, Ocean4 hr
Jul 22, 6:27 PM EDTSpecial Marine WarningPHI48 min
Jul 22, 6:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Monmouth, Morris, Somerset34 min
Jul 22, 6:35 PM EDTFlash Flood WarningPHIHunterdon, Middlesex, Morris, Somerset4 hr
Jul 22, 6:38 PM EDTSpecial Marine WarningPHI67 min
Jul 22, 7:39 PM EDTSpecial Marine WarningPHI96 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.